# SDR SWAA2021081516215

- Difficulty date: September 4, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SIDEPLATE LOCATED BS500 TO BS500A AT LEVEL STR26R AND WL156.5 FWD CARGO COMPARTMENT / REPLACED CHANNEL SIDEPLATE LOCATED BS 500 TO BS 500A AT LEVEL STR 26R FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG # 143A0080 REV-
